Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Aliev R. A. An Inverse Problem for Quasilinear Elliptic Equations. Izv. Sarat. Univ. Math. Mech. Inform., 2011, vol. 11, iss. 1, pp. 3-9. DOI: 10.18500/1816-9791-2011-11-1-3-9

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 35)

An Inverse Problem for Quasilinear Elliptic Equations

Aliev Ramiz Atash ogly, Azerbaijan University of Cooperation

The article examines incorrect return problems in the defining unknown factors in the quasilinear elliptic equation. Theorems of existence, uniqueness and stability have been proved. The consecutive approach method is used for the construction of the regulating algorithm for defining several factors.

  1. Искендеров, А.Д. Обратная задача об определении коэффициентов квазилинейного эллиптического уравнения / А.Д. Искендеров // Изв. АН. Аз.ССР. 1978. No 2. С. 80–85.
  2. Клибанов, М.В. Единственность в целом обратных задач для одного класса дифференциальных уравнений / М.В. Клибанов // Дифференциальные уравнения. 1984. Т. 20, No 11. С. 1947–1953.
  3. Миранда, К. Уравнения с частными производными эллиптического типа / К. Миранда. М.: Иностр. лит., 1957. 252 с.